# SDR 96UAL900823

- Difficulty date: October 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Exit Case
- Part number: 50D364
- Condition: Cracked
- Location: Rt Engine
- Part time: 24,556 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT ENGINE CASE AND VANE ASSEMBLY FAN EXIT HAS A CRACK  AT THE 5 O'CLOCK POSITION LOOKING FORWARD. THE CRACK EXTENDS OUTWARD ON THE CASE STIFFENER FLANGE.  THE CRACK IS LOCATED ON THE B1 FLANGE. THE CRACK RUNS FROM THE OUTER DIAMETER OF THE FLANGE INTO AN UNUSED BOLT HOLE.  A FAN EXIT CASE CRACK IS COMMONLY FOUND DURING ENGINE SHOP VISITS. THE CONDITION WILL BE MONITORED DURING SUBSEQUENT A-CHECKS.  PART TOTAL CYCLES, 1,970.
